# SDR AALA20140606020

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 84,306 hours, 13,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN AT STATION 1090 BETWEEN STRINGERS 38 & 39 LT.  INNER SKIN WAS REPAIRED IAW EA B767-53-035186.
